Bad Botox Reaction 2 Weeks After Injection

I've done botox for about 10 years, no problems,...

I've done botox for about 10 years, no problems, none...but about 2 weeks after getting injection I got a headache...and it's now 6 days with it. I'm reading these posts and very concerned. What have people done for relief? I am taking advil with codeine. The person who gave the injections has contacted the doctor they deal with, but he was at a loss...never heard of anything like this. Of course they doubt that it's the botox given that its weeks from the injection...but I know it is...has to be. Is is permanent? I see people have had problems for months. I was told to take benedryl but it only makes me drousy. Acetmenifen with codein helps, but I have to take it every 3 hours.
Is there a light at the end of the tunnel. It's only been days and the pain is exhausting.
Name not provided

practioner was fine, no problems but she doesn't have a clue about what is happening now...the doctor they deal with doesn't either.

Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful